# SDR DL72S991866

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- Engine: Pwa JT8D15A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 658385
- Condition: Inop
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO PACK TRIP ON TAKEOFF.  POSSIBLE COMPRESS STALL.  OCCURED AFTER BRAKES RELEASE.  ABORTED TAKEOFF AT 60 KTS.  REPLACED NR 3 ENGINE PRBC FOR OFF IDLE STALL.  RAN ENG PER PHHB, ALL INDICATIONS CKS OK.  NO STALLS.
